View Full Version : Bleeding hemorrhoids and ADD medication


ralnajjar
11-22-09, 12:52 AM
Good Day all

I been working night shift for long time, I began taking antidepressant Welbutrin to treat both ADD and depression.
I had really bad constipation that caused hemorrhoids then bleeding hemorrhoids stoped the medication bleeding is gone as well as The Hemorrh.
started taking Adderall, it increased my constipation even with drinking plenty of fluids, after a while I got inner cut because of the constipation, switched to different med like Laxpro then Vyvanse still same issue, pain from bleeding Hemorrhoids and the inner cut caused by them. I began my treatment for Hemorrhoids since taking my first ADD+depression med. but none of the medication Doctor gave me for Hemorrhoids worked, until one of the surgeons told me to go under surgery if his last attempt of medication for hemorrhoids didnt work (" i was on some patrol product cream and higher fiber mix).
I stopped ADD medication while under going the treatment for Herrmod. thank god no bleeding and less hemorrhoids pain and no cuts. but once i start ADD medication hemorrhoids pain come back but without bleeding.

anyone had that issue? should I get an attorney to sue someone?

river09
11-23-09, 11:01 PM
I think its a common side effect...constipation, nd if your drinking plenty of fluids than you probably had a weak system to start out with.
With all meds constipation is my biggest problem. I think I am drinking enough, but really I think it takes AALOT of water and fiber to stay regular on meds. A small yogurt daily, and fiber cereals are what I try and eat. Smoothies might help. Its rough I know, but its the decision you have to make.
I sometimes wonder if I need to get checked for ulcers or other problems. I don't plaan to stay on meds; I want to wean eventually. My health is more important and its not fun to be 'blocked up' or have hemorhoids

Brookeslost
11-24-09, 09:55 AM
Try some white oak bark supplements.....google it and should tell you all about the benefits from it....hopefully that can give you some relief! :)